Journal of Symplectic Geometry
Volume 13 (2015)
Symplectic capacities of Hermitian symmetric spaces of compact and noncompact type
Pages: 1049 – 1073
Inspired by the work of G. Lu on pseudo symplectic capacities we obtain several results on the Gromov width and the Hofer–Zehnder capacity of Hermitian symmetric spaces of compact type. Our results and proofs extend those obtained by Lu for complex Grassmannians to Hermitian symmetric spaces of compact type. We also compute the Gromov width and the Hofer–Zehnder capacity for Cartan domains and their products.